# SDR SWAA2024011631437

- Difficulty date: December 13, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193CL AT LOWER FUSELAGE 2023-756785<[01] TOOL USED: CALIPER P/N: 500-197-30; S/N: 15120589; DUE DATE: 13-FEB-24.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196127 DUE DATE: 22-JAN-24.;[03] TOOL USED HOT BONDER P/N: HCS9200B-AV S/N:18185733; DUE DATE: 23-JAN-24.;[04] TOOL USED: UT EQUIPMENT P/N: EPOCH 600; S/N: 120357005; CAL DUE DATE: 24-JAN-24;[05] TOOL USED: MULTIMETER P/N: FLUKE-87-5 S/N: 31630287 DUE DATE: 28-NOV-24.;[06] REPAIRED ACCESS PANEL 193CL AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-6 REPAIR 6 SEE INDIVIDUAL SIGNOFFS BELOW;[07] REPAIRED ACCESS PANEL 193CL AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-6 REPAIR 6 SEE INDIVIDUAL SIGNOFFS BELOW
